Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Irregular periods. Took medicines to postpone periods. Spotting next day. Withdrawal bleeding or regular cycle?

Hi doctor, i have reached menopause symptoms - i am 43yrs, and dont get my periods on a regular cycle, my periods was delayed and extended to a 35 day cycle this time, on the 36th i was to travel and wanted to delay my periods by another 10 days, so on the 36th day i took deviry 10 mg and premarin (1 tab each) but by the next day afternoon i have started spotting, is this just a withdrawal bleeding or will i get my full cycle? if i was to get my full cycle i plan to discontinue deviry as i have melasma on my face, and my gynec advised me against deviry as it might aggrevate this condition - would like to understand the implication of taking deviry only 1 day - where could it lead to? and does this one dose lead to delay in my periods - thanks for your time
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hello,
Thanks for the query.

This is your regular cycle.
One dose of deviry will not have any major implications.
I suggest you to stop deviry as it is of no use now.
One dose will not lead to delay in periods as well.
Hope this helps.
regards,
Dr Nilofer
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions